MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA LCKNG SCR SLF-TPNG/SD/85; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 VA LCKNG SCR SLF-TPNG/SD/85; PLATE, FIXATION, BONE
Model Number 02.127.185
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after inspection of the back up instruments, these were set aside for complaints.No patient involvement.This report is for one (1) 3.5 va lckng scr slf-tpng/sd/85.This is report 8 of 8 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional product code: hwc.A device history record (dhr) review was conducted: visual inspection: the complaint item, packaging for part# 02.127.185, lot#6l20815 was returned to cq (b)(4).The outer packaging was deformed.Upon visual inspection, no item was found inside the packet and there was a small opening in the sealing of the package.The packaging was sent to the manufacturing site (b)(4) for investigation and this summary is based on the report from (b)(4) attached under the notes and attachment section.Document/specification review: based on the date of manufacture, the current and manufactured version of drawings for the part was reviewed: 3.5mm variable angle locking screw, se_300566 rev h (current and manufactured) dimensional inspection: this was not performed due to the complaint condition of missing item from the package.Conclusion: the complaint device packaging was returned empty which is due to the item falling out due to the improper sealing of the package.This was a confirmed manufacturing issue and jabil nc (b)(4) was opened.A jnj nc, (b)(4) opened to track the proceedings of the investigation.Additionally, (b)(4) was opened on (b)(6) 2020 to address issues of this kind but since this lot is from 2019, the investigation will be conducted through (b)(4).Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 VA LCKNG SCR SLF-TPNG/SD/85
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13285404
Report Number2939274-2022-00210
Device Sequence Number20101344
Product Code HRS
UDI-Device Identifier10886982043399
UDI-Public(01)10886982043399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.127.185
Device Catalogue Number02.127.185
Device Lot Number6L20815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENDING IRON FOR 2.7MM & 3.5MM PLATES; CANN CONNECTING SCREW FOR STD INSRT H≤ CANNULATED 2.5MM HEXAGONAL SCREWDRIVER; DEPTH GAUGE FOR 2.0/2.4 AND 2.7 SCREWS; DEPTH GAUGE FOR LCKNG SCRS TO 100; DEPTH GAUGE FOR LCKNG SCRS TO 100; EXTRACTION SCR FOR TI FEM & TIB NAIL; GD BLK 2.7/3.5 VA ANTLAT DSTL TIB PL/RT; SCRDRIVERSHAFT-HEX-LRG Ø3.5 L165 F/QC; SCREWDRIVER, HEXAGONAL, SMALL, WITH HOLDING SLEEVE; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SHARP HOOK; SMALL HEXAGONAL SCREWDRIVER SHAFT; UNK - SCREWDRIVERS
Patient SexUnknown